# SDR SWAA2021081095285

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT AT AFT CARGO BAY BS767 RBL23 WL157. ; / [01] EVALUATED CORRODED AREA ON ACB SUPPORT BS767 RBL23 WL157 AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM 53-00-53-1A-2; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; [02] REMOVED ACB SUPPORT BS747-767 RBL23 WL157 IAW SRM 51-40-02-0G-0; [03] VERIFIED EVALUATED CORRODED AREA ON ACB SUPPORT BS767 RBL23 WL157 AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM 53-00-53-1A-2; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; [04] LOCATED AN DRILLED NEW SUPPORT AT AFT CARGO BAY BS 747 TO BS 767 RBL 23 WL 157 ITEM 7531031 PO #688683 IAW SRM 51-40-05 AND DWG 146A7500 REV A OK TO INSTALL; [05] VERIFIED LOCATED AN DRILLED NEW SUPPORT AT AFT CARGO BAY BS 747 TO BS 767 RBL 23 WL 157 ITEM 7531031 PO #688683 IAW SRM 51-40-05 AND DWG 146A7500 REV A OK TO INSTALL; [06] INSTALLED NEW SUPPORT AT AFT CARGO BAY BS 747 TO BS 767 RBL 23 WL 157 IAW SRM 51-40-02 AND DWG 146A7500 REV A; [07] VERIFIED INSTALLATION OF NEW SUPPORT AT AFT CARGO BAY BS 747 TO BS 767 RBL 23 WL 157 IAW SRM 51-40-02 AND DWG 146A7500 REV A; [08] VERIFIED INSTALLATION OF NEW SUPPORT AT AFT CARGO BAY BS 747 TO BS 767 RBL 23 WL 157 IAW SRM 51-40-02 AND DWG 146A7500 REV A
